It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • From Wellbutrin to Lamictal, not good

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-03-2009, 08:19 AM   #1
    sweetsarah2009
    Newbie
    (female)
     
    sweetsarah2009's Avatar
     
    Join Date: Feb 2009
    Posts: 1
    sweetsarah2009 HB User
    Unhappy From Wellbutrin to Lamictal, not good

    Hello everyone,
    I was on 300 mg of Wellbutrin XL and was having ringing in my ears, so my doc switched me to 150 of Wellbutrin, and Lamictal. I started Sat. night.

    Well now I just feel worse. My energy has dropped, and I am very teary, which I haven't been in years. I know the doc said Lamictal would take 4-5 weeks to work, but I didn't imagine feeling so crappy so fast.

    I have a appt with the doc Thursday, but can anybody tell me, did this happen to you too? Or is it just a really quick sign that Lamictal is not going to be for me. I can't go on like this for 4-5 weeks. I have a daughter I have to care for, and right now I am thinking I am going to deal with this by putting her infornt of the TV, which is unlike me becuase I try to keep her down to just 1 hour a day.

    Please share,
    Thanks,
    Sarah

     
    Sponsors Lightbulb
       
    Old 02-04-2009, 01:38 PM   #2
    cocos421
    Member
    (female)
     
    cocos421's Avatar
     
    Join Date: Oct 2008
    Location: Maryland
    Posts: 78
    cocos421 HB User
    Re: From Wellbutrin to Lamictal, not good

    I currently take both those meds which work well for me. One time I decided to stop taking the Welbutrin and I became extremely tired. I read that this is a side effect of withdrawal, and I couldn't deal with the tiredness, so I started taking it again and felt better instantly.
    I also remember I was somewhat irritable and depressed. I cried to my husband and sister.
    Maybe this is because of the decrease in Welbutrin that you are feeling this way??
    I did stop cold turkey, however.
    I hope you start to feel better soon.

     
    Old 02-06-2009, 07:27 PM   #3
    Someday25
    Newbie
    (female)
     
    Someday25's Avatar
     
    Join Date: Feb 2009
    Posts: 7
    Someday25 HB User
    Re: From Wellbutrin to Lamictal, not good

    I have taken both of those meds as well and did not have that side effect. I am still currently on 300mg of Wellbutrin. I get the 75 mg and take 4 a night (its VERY cheap for me to take it that way, since I do not have insurance, only 12 bucks!) I don't know what the difference of the XL, SR and regular are...maybe try to get the SR? I dunno.

    If you are experiencing that bad of a side effect I would stop taking it. Well, dont just stop taking it, but I would go back to your doc and tell him to try something else. Then have him/her switch you to something else. There are SOOOO many different meds out there, there WILL be something that works that will not make you feel like that. There is no reason to feel so bad, especially when you have a daughter. Yeah, there will be some side effects that DO go away, but not so bad. Ive tried many medications and after a few days I KNOW i cant last and they switch me. Its always a trial and error with meds. Thats the biggest thing I have learned. You will find something. I promise.

    Last edited by Someday25; 02-06-2009 at 07:28 PM. Reason: spelling error!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    If You Got Acne From Lamictal, Please Post salty Bipolar Disorder 3 10-18-2007 04:34 AM
    Adjunct to Wellbutrin? dannaB Depression 8 04-03-2007 04:43 PM
    Taking a Break From Wellbutrin KittyLove Depression 19 01-07-2007 07:45 AM
    Wellbutrin SR dosages?? SUTHERNSERENITI Bipolar Disorder 1 03-04-2006 02:28 AM
    Lamictal 100mg & Wellbutrin 150mg for ADHD????? DontWannaBsick ADD / ADHD 6 01-07-2006 08:31 PM
    wellbutrin side effect gracetoo71 Bipolar Disorder 11 11-20-2004 11:23 AM
    Anyone using Wellbutrin with a mood stabilizer? mother of six Depression 2 11-05-2004 05:14 PM
    "Ruling out" Bipolar from ADD apinecone Bipolar Disorder 2 03-08-2004 08:27 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:58 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!